# SDR WX0A070372

- Difficulty date: August 4, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 59366634503R
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN WORK AT MAINTENANCE BASE; BOW1C/3C/51/54, FOUND LT TIE DOWN TRACK CORRODED BEYOND LIMITS IN AFT CARGO STA 1270-1309, ADDRESSED AS REQUIRED.
